# SDR HEEA084226

- Difficulty date: January 20, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 3,031 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Panel
- Part number: 407070620150
- Condition: Cracked
- Location: Interior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR TRIM PANEL CRACKED.
